MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS CVS HEALTH AT HOME COVID-19 TEST KIT

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS CVS HEALTH AT HOME COVID-19 TEST KIT
Catalog Number 20452
Medical Device Problem Codes False Negative Result (1225); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: a review of the product did not find any unusual trend for the reported complaint category.Without a lot number, no further investigation can be conducted.Root cause: user error.Source: email.
 
Event or Problem Description
Consumer reports 2 false negative results.Customer admits to using expired product.Patient symptomatic.Unconfirmed by alternate test method.No apparent adverse event.

Brand Name
CVS HEALTH AT HOME COVID-19 TEST KIT
Common Device Name
CVS HEALTH AT HOME COVID-19 TEST KIT
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key22331040
Report Number0002024674-2025-00437
Device Sequence Number18480368
Product Code QKP
UDI-Device Identifier30014613340188
UDI-Public(01)30014613340188
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210269/S4
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number20452
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown